MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE ANTERIOR CONSTRAINED SIZE BLUE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE ANTERIOR CONSTRAINED SIZE BLUE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a right tka on an unknown date.Subsequently, the surgeon suspected poly wear, so the bearing was revised.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of provided pictures.Visual examination of the pictures identified signs of being implanted as well as significant wear such as nicks, gouges, scratches, and pitting.Device history record (dhr) was reviewed and no discrepancies were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: overall fit and alignment are maintained.Bone quality is osteopenic.There is suspected poly wear as noted.No loosening, abnormal radiolucency, or malalignment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE ANTERIOR CONSTRAINED SIZE BLUE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12251641
Report Number0001822565-2021-02123
Device Sequence Number20019333
Product Code JWH
UDI-Device Identifier00889024215696
UDI-Public(01)00889024215696(17)181022(10)64174526
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597605014
Device Lot Number64174526
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight100